Rate the Article: Oscillation Criteria for Third Order Nonlinear Neutral Differential Equations with Deviating Arguments, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 103 | Views: 381

Research Paper | Mathematics | Egypt | Volume 4 Issue 12, December 2015 | Rating: 6.7 / 10


Oscillation Criteria for Third Order Nonlinear Neutral Differential Equations with Deviating Arguments

E. M. Elabbasy, O. Moaaz


Abstract: The aim of this paper is to discuss oscillation and asymptotic behavior of a class of third-order nonlinear neutral delay differential equations. A new theorem is presented that improves a number of results reported in the literature. Example is included to illustrate new results.


Keywords: Oscillation, third order, neutral delay differential equations


Edition: Volume 4 Issue 12, December 2015,


Pages: 2332 - 2337



Rate this Article


Select Rating (Lowest: 1, Highest: 10)

5

Your Comments (Only high quality comments will be accepted.)

Characters: 0

Your Full Name:


Your Valid Email Address:


Verification Code will appear in 2 Seconds ... Wait

Top